# SDR UHLA2012112000366

- Difficulty date: November 20, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,849 hours, 14,069 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Loose
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR SERV FWD OPEN EICAS MESSAGE AT CRUISE ALT OF FL360, MESSAGE EXTINGUISHED DESCENDING THROUGH FL190.  FOUND STOP ON EXTERIOR DOOR HANDLE TO BE LOOSE AND MIGRATING OUT CAUSING HANDLE TO NOT CLOSE FULLY.  RE-SECURED IAW AMM 52-41-00.  OPS CHECK GOOD.
